# SDR ABXA9701988

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5956034523
- Condition: Cracked
- Location: Bs 1072
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE INTERCOSTAL FITTING AT STA 1072 CRACKED BETWEEN LONGERONS 22R AND 28R.  REPLACED FITTING IAW DC9 SRM 51-30-2.
